# SDR CALA2023022000496

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737-8
- Aircraft serial: 30581
- Aircraft time: 69,439 hours, 25,337 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta540/ Lbl 32.4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 32.40 IS CRACKED SUPPORT TASK NSA EMX NR 00109 HANGER NR #5867081 PREVIOUS ENTERED VERBIAGE IS INCORRECT. CORRECTED VERBIAGE IS: B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL15.04 01243, 02/16/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00109 A IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE ND HANGER N/R 5867081, WORK ACCOMPLISHED BY V905004, AND INSPECT NSA EMX N/R 00109 AND HANGER N/R 5867081 FOR WORK ACCOMPLISHED C ED BY V935483. IR C/W. SSFR REPORT, FORM 46--0024, ENTERED BY UAL INSPECTION U3 INSPECTION COMPLETE
